| Model Number |
02.12.0314FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 years and 6 months from the primary, the patient came in due to signs of acute periprosthetic joint infection and the pathogen is bacteremia.The surgeon performed a triple washout and revised the liner from a 14mm flex s3l to a 17mm flex 3l at his discretion.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 june 2026 gmk-sphere 02.12.0314fl gmk-sphere tibial insert - flex s3l - 14 mm (k121416) lot 1904539: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 17-jun-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.